A note on convexity of two signomial functions

Jein-Shan Chen Chia-Hui Huang

Optimization and Control mathscidoc:1910.43957

Journal of Nonlinear and Convex Analysis, 10, (3), 429-435, 2009.1
1. Motivation and basic concepts In this note, we consider two signomial functions whose convexity play important roles in some recent papers [4, 6, 7, 8, 9] dealing with geometric programming problems. However, the verifications therein contain some certain flaws and those incorrect arguments are repeatedly appeared and cited. From point of scientific researchs view, we hereby provide correct proofs for them.
No keywords uploaded!
[ Download ] [ 2019-10-20 23:00:56 uploaded by Jein_Shan_Chen ] [ 279 downloads ] [ 0 comments ]
@inproceedings{jein-shan2009a,
  title={A note on convexity of two signomial functions},
  author={Jein-Shan Chen, and Chia-Hui Huang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020230056727745486},
  booktitle={Journal of Nonlinear and Convex Analysis},
  volume={10},
  number={3},
  pages={429-435},
  year={2009},
}
Jein-Shan Chen, and Chia-Hui Huang. A note on convexity of two signomial functions. 2009. Vol. 10. In Journal of Nonlinear and Convex Analysis. pp.429-435. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020230056727745486.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved